# SDR SWIA201642446

- Difficulty date: July 28, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 38,884 hours, 32,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180533
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL HAS OUT OF LIMITS CORROSION.   REMOVED THE INTERCOSTAL AND INSTALLED A NEW INTERCOSTAL IAW SRM.
